# SDR AALA201806259001

- Difficulty date: June 22, 2018
- Submitted: June 25, 2018
- Operation: Air carrier
- Aircraft: N965TW
- Make and model: Doug MD 83
- Aircraft serial: 53615
- Aircraft time: 52,215 hours, 26,440 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: 6054577
- Part serial: 921339
- Condition: Faulty
- Location: Recirculation
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

DURING CLIMB OUT, WITH CLIMB POWER PASSING 11,000 FT, ENTIRE ACFT HAD A FAINT ELECTRICAL BURNING ODOR,  DISSIPATED AFTER TURNING OFF THE RECIRCULATION  FAN.  REPLACED CABIN RECIRCULATING FAN IAW AMM 21-20-12.  THE AIRCRAFT WAS GROUNDED.
